# SDR DXTA200808243241

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,065 hours, 4,263 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT COME UP AND SQUAT SWITCH LIGHT CAME ON. STALL IDENT ALSO ON. SHORT FINAL SQUAT SWITCH LIGHT WENT OUT. COULD NOT MOVE HANDLE UP.  LT GEAR WAS FOUND TO BE IMPROPERLY GREASED CAUSING THE TORQUE LINKS AND SQUAT SWICH TO STAY COMPRESSED IN THE WEIGHT ON WHEELS POSITION. LUBED GEAR IAW AFSM PART 1 JACKED AND DOWNJACKED ACFT SEVERAL TIMES AND CYCLED GEAR SEVERAL TIMES. OPS CHECKED GOOD.
